# SDR SWAA2024011536217

- Difficulty date: December 29, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TRAILING EDGE PANEL SUPPORT INTERCOSTAL INBOARD OF R/H DEFLECTION RIB IS CRACKED AT UPPER FLANGE.<[01] REMOVED AND REPLACED UPPER TRAILING EDGE PANEL SUPPORT INTERCOSTAL INBOARD OF R/H DEFLECTION RIB PER SRM 51-40-02;[02] C/W INSP.;[03] C/W INSP.
